# SDR QR9R2023081000001

- Difficulty date: August 10, 2023
- Submitted: August 10, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 19724419828
- Aircraft time: 2,381 hours
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: B521M3834966
- Part serial: NA
- Condition: Missing
- Location: Cargo
- Stage of operation: DE
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

ON SHORT FINAL TO STAGEFIELD, CREW HEARD A LIGHT THUMP IN THE AIRCRAFT. AFTER LANDING, CREW MEMBER INVESTIGATED AND NOTICED THE LEFT CARGO DOOR MISSING. A PRECAUTIONARY LANDING WAS DECLARED AND THE POSTFLIGHT NOTED DAMAGE TO TRANSMISSION AND ENGINE COWLINGS. REPLACED CAR UPPER, L/H IAW AMM 52-13-00.
